# SDR ASAA2024072652146

- Difficulty date: July 26, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 35,490 hours, 11,792 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D5757009520200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING I/B FLAP, #1 RIB HAS CORROSION ON LOWER AFT LEG INNER SURFACE. GROUNDED - YES. EVALUATED CORROSION, FOUND TO BE 100% MATERIAL LOSS. TRIMMED OUT CORRODED AREA 48.26MM X 19.05MM IAW A320 SRM 51-74-00/001 REV149-01MAY2024. L/H WING I/B FLAP REMOVED AND REPLACED ON CUSTOMER CARD:G187712 N/R:34712.
